# SDR UALA2011112106393

- Difficulty date: November 20, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 79,705 hours, 12,848 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 68
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED VALVE STUCK CLOSED.  LEFT PRSOV REPLACED PER AMM.  PERFORM ENG RUN PER JRH, OPS CHECK OKAY.
